On the asymptotic behaviour of the sample autocovariance function for an integrated moving average process
Biometrika · 1977 · Volume 64 · Issue 2
Abstract
SUMMARY In this paper, we derive the first two asymptotic moments of the autooovariance function of a time series generated from an integrated moving average process of order (1,1). In particular, it is found that the expected value of the sample autocovariance at lag k is approximately proportional to the length of the series. This result suggests a method of checking whether a nonstationary time series can be described by an integrated moving average process of order (1,1) and its use is illustrated with a simulated series.
Enable JavaScript for citation tools and additional paper interactions.